Alert archive / Maine / Gale Warnings in 2016
Gale Warning 7, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Feb 2, 2016, 3:46 AM EST. It took effect at Feb 3, 2016, 3:00 PM EST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2016, 3:46 AM EST (08:46 UTC)
- In effect from
- Feb 3, 2016, 3:00 PM EST
- Expired
- Feb 4, 2016, 4:23 AM EST
- In force
- 13 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
324 WHUS71 KCAR 020846 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 346 AM EST TUE FEB 2 2016 ANZ050-051-021700- /O.CAN.KCAR.SC.Y.0014.000000T0000Z-160202T1200Z/ /O.UPG.KCAR.GL.A.0003.160203T1500Z-160204T0900Z/ /O.NEW.KCAR.GL.W.0007.160203T2000Z-160204T0900Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 346 AM EST TUE FEB 2 2016 ...GALE WARNING IN EFFECT FROM 3 PM WEDNESDAY TO 4 AM EST THURSDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 4 AM EST THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...SOUTHEAST WINDS 30 TO 40 KT WITH GUSTS UP TO 45 KT. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-021700- /O.UPG.KCAR.GL.A.0003.160203T1500Z-160204T0900Z/ /O.NEW.KCAR.GL.W.0007.160203T2000Z-160204T0900Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 346 AM EST TUE FEB 2 2016 ...GALE WARNING IN EFFECT FROM 3 PM WEDNESDAY TO 4 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 4 AM EST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
6 follow-up statements
157 WHUS71 KCAR 022011 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 311 PM EST TUE FEB 2 2016 ANZ050>052-030415- /O.EXT.KCAR.GL.W.0007.160203T2000Z-160204T1000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 311 PM EST TUE FEB 2 2016 ...GALE WARNING NOW IN EFFECT FROM 3 PM WEDNESDAY TO 5 AM EST THURSDAY... * WINDS AND SEAS...SOUTH WINDS 30 TO 40 KT WITH GUSTS UP TO 50 KT. SEAS 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
396 WHUS71 KCAR 030833 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 333 AM EST WED FEB 3 2016 ANZ050>052-031645- /O.CON.KCAR.GL.W.0007.160203T2000Z-160204T1000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 333 AM EST WED FEB 3 2016 ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM EST THURSDAY... * WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
647 WHUS71 KCAR 031950 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 250 PM EST WED FEB 3 2016 ANZ050>052-040400- /O.CON.KCAR.GL.W.0007.160203T2000Z-160204T1000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 250 PM EST WED FEB 3 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST THURSDAY... * WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 50 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
832 WHUS71 KCAR 040148 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 848 PM EST WED FEB 3 2016 ANZ050>052-041000- /O.CON.KCAR.GL.W.0007.000000T0000Z-160204T1000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 848 PM EST WED FEB 3 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST THURSDAY... * WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 8 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ VJN
909 WHUS71 KCAR 040754 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 254 AM EST THU FEB 4 2016 ANZ052-041600- /O.CAN.KCAR.GL.W.0007.000000T0000Z-160204T1000Z/ /O.NEW.KCAR.SC.Y.0015.160204T0754Z-160205T0800Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 254 AM EST THU FEB 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EST FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 6 FEET...SUBSIDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ050-051-041000- /O.CON.KCAR.GL.W.0007.000000T0000Z-160204T1000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 254 AM EST THU FEB 4 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 12 TO 17 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
666 WHUS71 KCAR 040923 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 423 AM EST THU FEB 4 2016 ANZ050-051-041730- /O.CAN.KCAR.GL.W.0007.000000T0000Z-160204T1000Z/ /O.EXA.KCAR.SC.Y.0015.000000T0000Z-160205T0800Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 423 AM EST THU FEB 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EST FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 8 TO 11 FEET...SUBSIDING TO 4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ052-041730- /O.CON.KCAR.SC.Y.0015.000000T0000Z-160205T0800Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 423 AM EST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Feb 2, 12:40 AM EST, 3 hours 6 minutes earlier.
Area forecast discussion, Feb 2, 12:40 AM EST, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1240 AM EST TUE FEB 2 2016
.SYNOPSIS...
HIGH PRESSURE WILL BE IN CONTROL OF THE WEATHER ON TUESDAY WITH
MORE SEASONAL TEMPERATURES EXPECTED. AN AREA OF LOW PRESSURE WILL
TRACK NORTH OF THE REGION ON WEDNESDAY. SNOW WILL CHANGE OVER TO
RAIN DURING THE DAY ON WEDNESDAY WITH STRONG WINDS ON THE COAST.
&&
.NEAR TERM /THROUGH TUESDAY/...
1230 AM UPDATE: HRLY TEMPS AND SKY CONDITIONS WERE ADJUSTED USING
THE ADJLAV FOR TEMPS/DEWPOINTS AND CANADIAN GEM/RAP BLEND FOR SKY
THROUGH 12Z. IR SATL IMAGERY SHOWED SOME ENHANCED CLOUDS(HIGH
BASED) MOVING ACROSS DOWNEAST AND COASTAL AREAS IN ASSOCIATION W/A
700MB JET STREAK. LATEST TRENDS SHOW THOSE CLOUDS THINNING OUT. NW
WINDS WILL BE STAYING UP OVERNIGHT AT AROUND 10 MPH KEEPING TEMPS
FROM DROPPING TOO LOW.
ORGNL DISC: SURFACE COLD FRONT IS CURRENTLY PUSHING THROUGH THE
STATE...BRINGING A PERIOD OF GUSTY WINDS...AS WARM SURFACE
TEMPERATURES ARE ALLOWING WITH DEEP MIXING FOR THIS TIME OF YEAR.
WINDS WILL SUBSIDE AS THE SUN SETS AND MIXING DIMINISHES THIS
AFTERNOON. SURFACE HIGH PRESSURE WILL BUILD OVER THE REGION
TONIGHT WITH TEMPERATURES DROPPING OFF QUICKLY...WITH LOWS STILL
ABOVE AVERAGE...BUT IN THE LOW TEENS NORTH AND 20S DOWNEAST. NICE
DAY EXPECTED TOMORROW WITH SURFACE HIGH PRESSURE IN CONTROL WITH
MOSTLY CLEAR SKIES. HIGHS WILL BE CLOSER TO SEASONAL NORMS BUT
STILL ABOUT 5 DEGREES ABOVE NORMAL.
&&
.SHORT TERM /TUESDAY TONIGHT THROUGH THURSDAY/...
POTENT SYSTEM TO IMPACT THE AREA WEDNESDAY INTO WEDNESDAY EVENING
AS A FAIRLY STRONG LOW PASSES TO OUR WEST.
VERY STRONG WINDS ALOFT, BUT STABLE PROFILE MAY KEEP THE STRONGEST
WINDS FROM REACHING THE SURFACE. TENTATIVELY HELD OFF ON HIGH
WIND WATCH SINCE AT THIS POINT, THINK THAT WINDS WILL MORE LIKELY
BE HIGH END ADVISORY LEVEL AND MAINLY ALONG THE COAST. AM GOING TO
ISSUE A GALE WATCH, ALTHOUGH CAN'T RULE OUT MINIMAL STORM FORCE
WINDS.
MOST AREAS WILL SEE A LEAST A LITTLE SNOW BEFORE THE WARM AIR
SURGES NORTH ENOUGH TO CHANGE THINGS OVER TO RAIN. THE MOST SNOW
WILL BE OVER THE NORTH AND COME WEDNESDAY MORNING TO EARLY
AFTERNOON. EXPECT AS MUCH AS 3 TO 5 INCHES BEFORE THE CHANGEOVER,
WITH ONLY ABOUT AN INCH TOWARD BANGOR. EXPECT THE CHANGEOVER TO
RAIN TO BE PRETTY FAST WITH ONLY AN HOUR OR TWO OF MIXED
PRECIPITATION IN BETWEEN. ALL AREAS SHOULD BE RAIN BY MID EVENING
WEDNESDAY.
EXPECT TEMPS IN THE UPPER 30S TO MID 40S WEDNESDAY NIGHT INTO
THURSDAY. DRY ON THURSDAY AND BREEZY BEHIND THE SYSTEM.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
HIGH PRESSURE BUILDING INTO THE EAST AND RIDGING NORTH INTO NEW
ENGLAND WILL BRING CLEAR TO PARTLY CLOUDY, SEASONABLY COLD AND DRY
WEATHER FRIDAY NIGHT INTO SATURDAY. A SMALL CLIPPER LOW TRACKING
FROM ONTARIO INTO WESTERN QUEBEC FRIDAY NIGHT WILL THEN BRING
INCREASING CLOUDS. SOME SNOW SHOWERS WILL BE LIKELY LATER SATURDAY
INTO SATURDAY NIGHT AS THE LOW TO OUR NORTH PULLS AN OCCLUSION
THROUGH. EVEN THOUGH THE LOW IS PASSING TO OUR NORTH, TEMPERATURES
ARE EXPECTED TO REMAIN COLD ENOUGH ACROSS THE REGION FOR MOSTLY SNOW
SHOWERS. A STRONG COLD FRONT WILL THEN CROSS THE AREA EARLY SUNDAY
MORNING FOLLOWED BY COLD AND DRY WEATHER SUNDAY THROUGH SUNDAY
NIGHT. OUR FOCUS THEN TURNS TO A LARGE TROUGH OF LOW PRESSURE
APPROACHING FROM THE WEST EARLY NEXT WEEK. LOW PRESSURE WILL
APPROACH FROM THE GREAT LAKES ON MONDAY AS SECONDARY LOW PRESSURE
FORMS ALONG THE MID ATLANTIC COAST. IF THE GREAT LAKES LOW REMAINS
DOMINANT, WE WILL HAVE SNOW OR MIXED PRECIPITATION CHANGING TO RAIN
BUT IF A SECONDARY LOW CAN FORM AND STRENGTHEN TO OUR SOUTH WE
WILL HAVE A CHANCE FOR SIGNIFICANT SNOW, UNLESS THE SOUTHERN LOW
SLIDES TOO FAR TO OUR SOUTH OUT TO SEA WHICH IS ALWAYS A RISK WITH
OUR SPLIT FLOW PATTERN THIS WINTER. FOR NOW IT IS TOO EARLY TO
TELL WHICH WILL DOMINATE, BUT THE TIME FOR PRECIPITATION LOOKS
LIKE IT WILL BE FROM LATE MONDAY NIGHT THROUGH TUESDAY WITH
UNSETTLED WEATHER POSSIBLY CONTINUING INTO WEDNESDAY.
&&
.AVIATION /05Z TUESDAY THROUGH SATURDAY/...
NEAR TERM: GUSTY WINDS WILL QUICKLY SUBSIDE AFTER 22Z THIS
EVENING. HIGH PRESSURE WILL BE IN CONTROL OF THE REGION TOMORROW
WITH LIGHT NORTHWEST WINDS AND VFR CONDITIONS EXPECTED.
SHORT TERM: MVFR DETERIORATING TO IFR AREAWIDE WEDNESDAY
MORNING. IFR UNTIL WEDNESDAY EVENING, THEN GRADUALLY IMPROVING TO
VFR ON THURSDAY. MAIN CONCERN FOR AVIATION WILL BE SIGNIFICANT LOW
LEVEL WIND SHEAR WEDNESDAY INTO WEDNESDAY EVENING.
&&
.MARINE...
NEAR TERM: 925 PM UPDATE...ONLY CHG THIS UPDATE WAS TO DROP THE
CURRENT SCA FOR THE INNER HARBOR/BAY MZ052 BASED ON LATEST NEARBY
BUOY OBS SHOWING WINDS AND SEAS BLO SCA THRESHOLDS.
ORGNL DISC...SCA IN EFFECT WITH WESTERLY WINDS BECOMING NORTHWEST
TONIGHT AS THE SURFACE COLD FRONT PUSHES OFF THE COASTAL WATERS.
HIGH PRESSURE WILL BUILD OVER THE WATERS ON TUESDAY...WITH
DIMINISHING WAVES AND WIND SPEEDS THROUGH THE DAY.
SHORT TERM:
PROBABLY GALES LATE WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT,
THEN GRADUALLY DECREASING BELOW SMALL CRAFT LEVELS LATE THURSDAY.
SEAS WITH THE WEDNESDAY SYSTEM SHOULD PEAK AROUND 13 FEET
WEDNESDAY NIGHT AWAY FROM THE IMMEDIATE COAST. NO COASTAL FLOODING
CONCERNS.
&&
.HYDROLOGY...
SOME MINOR BREAKUP OF RIVERS AND STREAMS IS POSSIBLE LATE WEDNESDAY
INTO THURSDAY WITH ABOVE FREEZING TEMPERATURES. SNOW CHANGING TO
RAIN IS ALSO EXPECTED WEDNESDAY, WITH PRECIPITATION TOTALS AROUND
THREE QUARTERS OF AN INCH. AT THIS TIME, WE DON'T ANTICIPATE ANY
MAJOR IMPACTS FROM FLOODING, BUT IT IS SOMETHING TO KEEP AN EYE
ON.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...GALE WATCH FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT
FOR ANZ050>052.
SMALL CRAFT ADVISORY UNTIL 7 AM EST THIS MORNING FOR ANZ050-
051.
&&
NEAR TERM...HEWITTHazardous weather outlook, Feb 2, 3:44 AM EST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 344 AM EST TUE FEB 2 2016 MEZ001>006-010-011-015-031-032-030845- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 344 AM EST TUE FEB 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...EASTERN MAINE...FAR NORTHERN MAINE...INTERIOR DOWNEAST MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SNOW IS EXPECTED TO OVERSPREAD THE REGION WEDNESDAY MORNING. ACROSS NORTHERN AREAS...THE SNOW WILL MIX WITH AND CHANGE TO A WINTRY MIX BEFORE CHANGING TO ALL RAIN LATE WEDNESDAY AFTERNOON. ACROSS CENTRAL AND DOWN EAST AREAS...EXPECT SNOW TO CHANGE TO ALL RAIN DURING WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ029-030-030845- COASTAL HANCOCK-COASTAL WASHINGTON- 344 AM EST TUE FEB 2 2016 ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ016-017-030845- INTERIOR HANCOCK-CENTRAL WASHINGTON- 344 AM EST TUE FEB 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR DOWNEAST MAINE. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ050>052-030845- COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 344 AM EST TUE FEB 2 2016 ...GALE WARNING IN EFFECT FROM 3 PM WEDNESDAY TO 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 3:30 AM EST | High Wind Watch | CAR | Hancock, Washington | 12 hr |
| Feb 2, 3:29 PM EST | High Wind Warning | CAR | Hancock, Washington | 35 hr |
| Feb 2, 3:48 PM EST | Winter Weather Advisory | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 32 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.